Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On existence and rigidity of isometric immersions

Author: R. H. Szczarba
Journal: Bull. Amer. Math. Soc. 75 (1969), 783-787
Addendum: Bull. Amer. Math. Soc., Volume 76, Number 2 (1970), 425--425
MathSciNet review: 0250232
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9904(1969)12288-3

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia